# SDR AALA202502175709

- Difficulty date: December 2, 2024
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 68,046 hours, 34,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347047220000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION STRINGER 41R AT FR 59 IN CARGO COMPARTMENT CORRODED AREA: L=11.185 IN  W=0.750 IN D=0.005 IN. MAINTENANCE  FOUND 41RH LOWER FLANGE CORRODED AT FR 59.
